Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 5, 2014, 5:44 AM CST for Montgomery County, Robertson County, Tennessee. It took effect at Feb 5, 2014, 9:46 AM CST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 5:44 AM CST (11:44 UTC)
- In effect from
- Feb 5, 2014, 9:46 AM CST
- Expired
- Feb 6, 2014, 9:09 AM CST
- In force
- 23 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
Counties Montgomery County, TN, Robertson County, TN
The radar
The Ft Campbell radar (KHPX), 29 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 33.69 ft at Feb 5, 2014, 4:00 PM CST.
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
300 WGUS44 KOHX 051144 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 544 AM CST WED FEB 5 2014 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES . RAINFALL FROM TUESDAY AND TUESDAY NIGHT HAD CAUSED SOME STREAMS AND RIVERS IN MIDDLE TENNESSEE TO RISE. THE HEAVIEST RAIN WITH AMOUNTS WELL OVER 2 INCHES...FELL WEST OF INTERSTATE 65. PARTS OF THE HARPETH RIVER AND RED RIVER WILL EXPERIENCE FLOODING THROUGH TODAY AND PERHAPS INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC021-052344- /O.NEW.KOHX.FL.W.0001.140205T1144Z-140206T1257Z/ /KINT1.1.ER.140205T1042Z.140205T1800Z.140206T0657Z.NO/ 544 AM CST WED FEB 5 2014 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * FROM EARLY THIS MORNING UNTIL THURSDAY MORNING. * AT 5 AM WEDNESDAY THE STAGE WAS...20.7 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW. * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. * AT 20.0 FEET...FLOODING OF THE KINGSTON SPRINGS CITY PARK BEGINS AND WATER APPROACHES PINNACLE HILL ROAD AND EAST KINGSTONS SPRINGS ROAD. SEVERAL SECONDARY ROADS NEAR THE RIVER BECOME IMPASSABLE. * AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME INUNDATED. $$ TNC125-147-052344- /O.NEW.KOHX.FL.W.0002.140205T1546Z-140206T1604Z/ /PORT1.1.ER.140205T1546Z.140206T0000Z.140206T1004Z.NO/ 544 AM CST WED FEB 5 2014 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE RED RIVER AT PORT ROYAL * FROM THIS MORNING UNTIL THURSDAY MORNING. * AT 5 AM WEDNESDAY THE STAGE WAS...27.7 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 33.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 35.0 FEET...WATER BEGINS TO FLOOD PORT ROYAL ROAD NEAR THE HIGHWAY 238 BRIDGE. * AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS. * AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN TO FLOOD. * AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS COMPLETELY INUNDATED. $$
3 follow-up statements
380 WGUS84 KOHX 051609 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1009 AM CST WED FEB 5 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES .RUNOFF FROM YESTERDAYS RAINFALL HAS LED TO AREA RIVERS AND STREAMS RISING. MINOR FLOODING WAS OCCURRING ALONG THE RED RIVER AT PORT ROYAL AND IS STILL CONTINUING TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-147-060409- /O.EXT.KOHX.FL.W.0002.000000T0000Z-140206T1746Z/ /PORT1.1.ER.140205T1402Z.140206T0000Z.140206T1146Z.NO/ 1009 AM CST WED FEB 5 2014 ...FLOOD WARNING EXTENDED UNTIL 02/06 11:46...THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT PORT ROYAL * UNTIL 02/06 11:46. * AT 09AM WEDNESDAY THE STAGE WAS 31.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 33.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS. * AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN TO FLOOD. * AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS COMPLETELY INUNDATED. $$
869 WGUS84 KOHX 060232 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 832 PM CST WED FEB 5 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES .THE RED RIVER HAS CRESTED AND IS SLOWLY FALLING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING BUT REMAIN ABOVE ACTION STAGE UNTIL THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-147-061432- /O.EXT.KOHX.FL.W.0002.000000T0000Z-140207T0030Z/ /PORT1.1.ER.140205T1402Z.140205T2230Z.140206T1254Z.NO/ 832 PM CST WED FEB 5 2014 ...FLOOD WARNING EXTENDED UNTIL 02/06 18:30...THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT PORT ROYAL * UNTIL 02/06 18:30. * AT 07PM WEDNESDAY THE STAGE WAS 33.3 FEET...AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS. * AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN TO FLOOD. * AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS COMPLETELY INUNDATED. * AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND PICNIC AREA AT PORT ROYAL STATE PARK.
601 WGUS84 KOHX 061509 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 909 AM CST THU FEB 6 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES . INSERT A BRIEF STATEMENT ABOUT RAINFALL...FUTURE RAINFALL...OR OTHER WEATHER INFORMATION. BE SURE TO KEEP THE "." AT THE BEGINNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-147-061539- /O.CAN.KOHX.FL.W.0002.000000T0000Z-140207T0030Z/ /PORT1.1.ER.140205T1402Z.140205T2230Z.140206T1426Z.NO/ 909 AM CST THU FEB 6 2014 THE FLOOD WARNING IS CANCELLED FOR THE RED RIVER AT PORT ROYAL * UNTIL 02/06 18:30. * AT 08AM THURSDAY THE STAGE WAS 30.0 FEET. * FLOOD STAGE IS 30.0 FEET. * AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN TO FLOOD. * AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS COMPLETELY INUNDATED. * AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND PICNIC AREA AT PORT ROYAL STATE PARK. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 5, 5:27 AM CST, 17 minutes earlier.
Area forecast discussion, Feb 5, 5:27 AM CST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CST WED FEB 5 2014 .UPDATE...FOR AVIATION. && .AVIATION... 12Z TAFS...LOW PRESSURE IS QUICKLY PULLING AWAY FROM THE REGION TOWARD THE NORTHEAST. LOTS OF LOW CLOUDS WILL REMAIN WITH A FEW POCKETS OF LIGHT DRIZZLE...FREEZING DRIZZLE OR FLURRIES. CIGS WILL VARY IFR/MVFR THIS MORNING...THEN RISE TO CONSISTENT MVFR THROUGH THE REST OF THE TAF PERIOD. WNW WINDS WILL BE GUSTY TO 20KT AT TIMES THROUGH THE DAY. 13 && .PREV DISCUSSION... /ISSUED 412 AM CST WED FEB 5 2014/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...PATCHY LIGHT FREEZE DRIZZLE AND BLACK ICE FORMATION NW AND N PORTIONS OF THE MID STATE THRU THE MID MORNING HRS...WX PATTERN THIS WEEK INTO NEXT WEEK...TEMPS. WENT AHEAD AND CANCELLED THE WSW FOR LIGHT FREEZING RAIN POTENTIAL ACROSS NW COUNTIES AS SELECTED COUNTY OFFICIALS IN THESE COUNTIES REPORTED LITTLE IF ANY PCPN OCCURRING. BELIEVE THAT THERE IS STILL THE POTENTIAL FOR FREEZING DRIZZLE THRU THE MID MORNING HRS...AND ALONG WITH MOISTURE ON THE ROADS POSSIBLY FREEZING...ISSUED AN SPS CONCERNING THESE POSSIBILITIES THRU THE MID MORNING HRS. OTHERWISE... MOST AREAS WILL EXPERIENCE PATCHY DRIZZLE THRU THE MID MORNING HRS...WITH FLURRIES POSSIBLY DURING THE REMAINDER OF THE MORNING HRS EXPECT PLATEAU COUNTIES. EXPECT FLURRY ACTIVITY TO END BY THE AFTERNOON HRS EXPECT PLATEAU WHERE SOME FLURRIES ALONG WITH PATCHY FREEZING DRIZZLE MAY BE POSSIBLE IN THE AFTERNOON. HIGHS SHOULD FALL FROM CURRENT READING AND INTO THE UPPER 20S TO LOW TO MID 30S BY THE LATE AFTERNOON HRS...WITH POSSIBLY A SLIGHT DECREASE IN CLOUDINESS. EXPECT MOCLDY SKIES TONIGHT THRU SATURDAY WITH CANADIAN BASED HIGH PRESSURE INFLUENCES PROVIDING AGAIN ANOTHER ROAD OF UNSEASONABLY COLD TEMPS...AND UPPER LEVEL SWLY FLOW SUPPORTING THE CONTINUED CLOUDINESS. AS FOR TEMPS...WENT CLOSE TO A CONSENSUS SOLUTION WITH LOWS FRI MORNING EXPECTED TO BE BACK IN THE TEENS. EURO THE MOST AGGRESSIVE OF THE LONG RANGE MODEL SOLUTIONS...BUT ALL AT LEAST HINT AT THE POSSIBILITY OF SNOWFALL FRI NIGHT...SAT NIGHT INTO SUN...AND AGAIN MON NIGHT INTO TUE...AS ANOTHER CANADIAN HIGH PRESSURE SYSTEM INFLUENCES THE MID STATE'S WX INTERACTING WITH AVAILABLE MOISTURE PROVIDED BY PASSING SYSTEMS. AS FOR TEMPS...WENT CLOSE TO A COMPROMISE SOLUTION HERE ALSO. 31 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Feb 5, 5:00 AM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CST WED FEB 5 2014 TNZ005>011-022>034-056>066-075-077>080-093>095-061100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CST WED FEB 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. LIGHT FREEZING DRIZZLE AND PATCHY BLACK ICE WILL BE POSSIBLE FOR LOCATIONS GENERALLY ALONG AND NORTH OF A LOBELVILLE...TO DICKSON...TO PLEASANT VIEW...TO PORTLAND LINE THROUGH THE MID MORNING HOURS. LIGHT FREEZING DRIZZLE ACCUMULATIONS ARE ALSO POSSIBLE...MAINLY ON BRIDGES AND OVERPASSES. MOTORIST ARE ADVISED TO EXERCISE CAUTION ON THESE AREA ROADWAYS THROUGH THE MID MORNING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ALONG WITH THE POTENTIAL OF A WINTRY MIX...THERE IS A CHANCE FOR ACCUMULATING SNOWFALL FRIDAY NIGHT...SATURDAY NIGHT INTO SUNDAY...AND AGAIN MONDAY NIGHT INTO TUESDAY. WITH EXACT TIMING...LOCATION DEVELOPMENT...AND AMOUNTS STILL NEEDING TO BE DETERMINED...IT IS RECOMMENDED THAT YOU CHECK BACK THROUGHOUT THE WEEK CONCERNING THIS POTENTIAL WINTER WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ICE AND/OR SNOW ACCUMULATION AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 31
In the hours before
Special weather statement, Feb 5, 3:48 AM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 348 AM CST WED FEB 5 2014 TNZ005>008-022>026-056-057-051500- STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-PERRY-HICKMAN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY... LOBELVILLE...CENTERVILLE 348 AM CST WED FEB 5 2014 ...FREEZING DRIZZLE AND SLICK ROADS LIKELY THIS MORNING ACROSS NORTHWEST AND NORTHERN PORTIONS OF MIDDLE TENNESSEE... AS TEMPERATURES REMAIN AROUND FREEZING...PATCHY FREEZING DRIZZLE ALONG WITH SLICK ROADS WILL BE POSSIBLE ACROSS LOCATIONS GENERALLY ALONG AND NORTH OF A LOBELVILLE...TO DICKSON...TO PLEASANT VIEW...TO PORTLAND LINE THROUGH THE MID MORNING HOURS. WITH TEMPERATURES BEING AROUND FREEZING...SLICK ROAD CONDITIONS WILL DEVELOP. BRIDGES AND OVERPASSES WILL BE THE MOST SUSCEPTIBLE TO ICING. SOME OF THIS ICING MAY FORM AS A THIN COATING OF GLAZED ICE KNOWN AS BLACK ICE...WHICH IS VIRTUALLY TRANSPARENT...AND OCCURS WITH LITTLE OR NO WARNING. PATCHY FREEZING DRIZZLE WILL RESULT IN SOME MINOR ICE ACCUMULATIONS ACROSS THESE AREAS ALSO...AIDING IN SLICK ROAD CONDITIONS. PLEASE EXERCISE CAUTION DURING THE WEDNESDAY MORNING COMMUTE AS ICE THAT FORMS WILL CAUSE HAZARDOUS DRIVING CONDITIONS THROUGH THE MID MORNING HOURS. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 6:00 PM CST | River Flood Advisory | OHX | Hickman | 69 hr |
| Feb 4, 9:11 PM CST | River Flood Advisory | OHX | Davidson | 5 hr |
| Feb 5, 12:27 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 12:32 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 12:37 AM CST | Areal Flood Advisory | OHX | Williamson | 3 hr |
| Feb 5, 1:40 AM CST | River Flood Advisory | OHX | Hickman | 13 hr |
| Feb 5, 4:00 AM CST | River Flood Advisory | OHX | Cheatham | 107 min |
| Feb 5, 4:09 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 98 min |
| Feb 5, 4:27 AM CST | River Flood Advisory | OHX | Bedford | 3 hr |
| Feb 5, 4:33 AM CST | River Flood Advisory | OHX | Cheatham | 5 hr |
| Feb 5, 5:07 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
| Feb 5, 5:44 AM CST | River Flood Warning | OHX | Cheatham | 9 hr |
| Feb 5, 6:01 AM CST | River Flood Advisory | OHX | Montgomery | 38 hr |
| Feb 5, 6:36 AM CST | River Flood Warning | OHX | Perry | 45 hr |
| Feb 5, 8:26 AM CST | River Flood Advisory | OHX | Lawrence | 12 hr |
| Feb 5, 9:07 AM CST | River Flood Advisory | OHX | Perry, Wayne | 12 hr |
| Feb 5, 9:17 AM CST | River Flood Advisory | OHX | Giles | 18 hr |
| Feb 5, 9:22 AM CST | River Flood Warning | OHX | Hickman | 21 hr |
Nearby
River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.